I am addressing this letter to make you aware of the physical and mental nightmare I have been enduring on a daily basis since you prescribed me Levaquin (levofloxacin) for a simple urinary tract infection. The adverse drug reactions that I am suffering are sometimes so painful that crying has become natural. The joint pains throughout my body, constant headaches, and peripheral neuropathy (pins and needles, burning, electrical shocks) on my legs and arms, are sometimes unbearable.
What I find disturbing is the fact that on the follow up medical visit, you pretended to be surprised that I was experiencing these horrific side effects, and actually started to make excuses by alleging that I was suffering from rheumatic arthritis, and immediately tried to pawn me off to all kinds of other doctors. You also recommended for me to take NSAIDs, which later I found out is a big NO NO when someone has being exposed to fluoroquinolones.
On the second medical follow up appointment, when I confronted you with FDA documentation on Levaquin side effects, all you could do was scratch your head and continuously respond “I don’t know” to the questions I was asking in reference to my current physical disaster.
Another disturbing fact is that your office called me after the second follow up visit to tell me that I needed to go back, because you had forgotten to examine my joints. On the following week at your office, the entire medical examination consisted of you staring at my ankles for approximately 20 seconds and saying okay. Your office was also quick to file another insurance claim for that visit. Total time spend receiving medical attention from you and your office to include body weighing, blood pressure, and your consultation for all four office visits did not surpassed twenty minutes (excluding the time spend in the lobby waiting area).
I am embarrassed and upset at myself, for being so stupid in believing that all doctors are always looking out for the better health of their patients. After I had been poisoned by this antibiotic, it only took me about two minutes, to research on the internet all the horrific fluoroquinolones side effects that are affecting thousands of people on a daily basis. I am positive that you as a medical doctor may have better and more accurate access to the side effects statistics and devastating side effects of these antibiotics. If you would had advised me of the Levaquin possible side effects on February 23, 2015, I know for a fact I would have told you “NOOO, NEGATIVE” and asked you to prescribed me a penicillin based antibiotic.
Doctor, please take time to advice patients of the possible horrific side effects of these antibiotics, if you are still prescribing them.
As for me, my daily existence since the day after the last poison pill, has been a daily physical struggle, to which waking up in the mornings, is not a blessing anymore.
Doctor, I have no ill feelings towards you. I was just one of thousands of unlucky ones who have been poisoned by these demonic antibiotics. Ironically, I thank GOD that you did not prescribe me 750mg, instead of the 500mg, and or 10 pills instead of 5 pills.
I am okay in my heart; I hope you are okay too. I have faith in GOD, that one day; this whole nightmare will start to gradually ease off.
I realize now, it is greed and egoism what are controlling the fate of this world. The FDA, pharmaceutical companies and even some doctors, sole motivation is greed, and egoism with zero consideration towards human lives. Fluoroquinolones are devastating lives on a daily basis, but no one seems to care as long as the money keeps rolling in and they are not the ones getting poisoned by these antibiotics.